# SDR QXEA2019032900145

- Difficulty date: March 26, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 11,885 hours, 12,751 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Unknown
- Condition: Malfunctioned
- Location: Feather System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PROPELLER WILL NO UNFEATHER USING THE MAINTENANCE PANEL. AIRCRAFT DOWN FOR REPAIRS.
